Posted by katz on January 30, 2001, at 11:24:28
In reply to Re: Reboxetine/Ritalin - what about ADHD? » Katz, posted by Leonardo on January 29, 2001, at 10:15:21
>Hi Lea!!! How's it going? Still hanging in there I hope! Thank God you have access to the Ritilin if things get too bad. Let me know when you start the Zoloft and how well you progress on it. In the meantime, keep your chin up! Things will get better. There's so much wonderful and helpful advice on this board that where bound to hit on the right med or cocktail! I think just having found this board puts us way ahead of the game!
As for me, I've had headaches since stopping the Rebox. The firt two days were the worst...a headache from hell! I added the andrafinil just as I stopped the Rebox. That could have contributed to my plight. Today, I am feeling better. I actually got out of bed this morning and did a few things around the house. I think the andrafinil must be beginning to have a mild effect. More antidpressant than stimulating at the moment. Again, I must repeat, its effect is very mild and not very significant. From what I understand that is to be expected. Andrafinil, unlike other stimulants comes on slow and has a cumulative effect building over days, weeks and even months. I'm expecting the amisulpride any day now. I wish I had the willpower to keep from trying it for at least another week so that I could determine exactly what effects I am getting from the andrafinil, but I doubt that I will be able to do that. I'm sure I'll pop that little sucker in my mouth as soon as I open the package. I am placing "high hopes" on that little pill...but then I place "high hopes" on every new med that I try. I guess we all do!
Thanks Kathy - I've been on no meds at all except for the occasional 'borrowed' Ritalin, and it is hell sometimes. I guess its not that much worse than with the meds I was on before, but then they weren't really working....
> Lets hope I can last!